Global Existence and Asymptotic Behavior of Solutions for Compressible Two-Fluid Euler–Maxwell Equation
Ismahan Binshati and
Harumi Hattori
International Journal of Differential Equations, 2020, vol. 2020, 1-27
Abstract:
We study the global existence and asymptotic behavior of the solutions for two-fluid compressible isentropic Euler–Maxwell equations by the Fourier transform and energy method. We discuss the case when the pressure for two fluids is not identical, and we also add friction between the two fluids. In addition, we discuss the rates of decay of norms for a linear system. Moreover, we use the result for estimates to prove the decay rates for the nonlinear systems.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJDE/2020/4363296.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJDE/2020/4363296.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijde:4363296
DOI: 10.1155/2020/4363296
Access Statistics for this article
More articles in International Journal of Differential Equations from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().